# SDR 96ZZZM211

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5938323506
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - DURING CLIMB RIGHT ENGINE 'B' FIRE WARNING LOOP FLICKERED ON, SWITCHED TO 'A' LOOP.  AFTER LEVEL OFF AT CRUISE.  'A' LOOP WARNING CAME ON AND WENT OFF.  FOUND LOWER APRON 'A' AND 'B' LOOPS CHAFED.  REPLACED 'A' AND 'B' APRON LOOPS, MFG P/N 5938323-505 AND 5938323-506, AND FIRE WARNING SYSTEM OPERATION CHECKED NORMAL.
